# SDR ASAA2023031142625

- Difficulty date: March 11, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 55,345 hours, 16,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold Web
- Part number: 146A812325
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT- THRESHOLD SILL PLATE HAS SURFACE CORROSION LENGTH WISE ALONG SEEM AND FASTENER HOLES/. GROUNDED - YES. REMOVED CORROSION FROM AFT CARGO LOWER SILL WEB,ORIG THICKNESS 0.050;REMOVED 0.006;REMAINING 0.044 AND FOUND TO BE OUT OF LIMITS PER B737-800 SRM 53-60-15;REMOVED AND REPLACED WEB PER B737-800 SRM 51-40-02 AND DWG 146A8340.
